Properties of analytic functions associated with Mitttag-Leffler-type Borel distribution series

Volume 29, Issue 2, pp 118--130 http://dx.doi.org/10.22436/jmcs.029.02.02
Publication Date: August 24, 2022 Submission Date: May 13, 2022 Revision Date: May 27, 2022 Accteptance Date: June 29, 2022

Authors

K. Sridevi - Department of Mathematics, Dr.B.R.Ambedkar Open University, Hyderabad- 500 033, Telangana, India. T. S. Rani - Department of Mathematics, Dr.B.R.Ambedkar Open University, Hyderabad- 500 033, Telangana, India.


Abstract

Keeping in view of the latest trends toward special functions, due its various applications in Physics and applied Mathematics, we introduce a subclass of analytic functions with the help of Borel distribution series. Furthermore, we investigate some useful geometric and algebric properties of these functions. We discuss coefficient estimates, growth and distortion theorems, radii of close-to-convexity, starlikeness, convexity and convolution properties to this subclass. subject classification numbers as needed.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

K. Sridevi, T. S. Rani, Properties of analytic functions associated with Mitttag-Leffler-type Borel distribution series, Journal of Mathematics and Computer Science, 29 (2023), no. 2, 118--130

AMA Style

Sridevi K., Rani T. S., Properties of analytic functions associated with Mitttag-Leffler-type Borel distribution series. J Math Comput SCI-JM. (2023); 29(2):118--130

Chicago/Turabian Style

Sridevi, K., Rani, T. S.. "Properties of analytic functions associated with Mitttag-Leffler-type Borel distribution series." Journal of Mathematics and Computer Science, 29, no. 2 (2023): 118--130


Keywords


MSC